# SDR USAA980198

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947.6/967
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 3 FEET TO 6 FEET CORRODED AREA STR 25R BETWEEN STA 947.6 AND STA 967.  INSTALLED STRINGER SPLICE AND REPAIRED PER SRM 53-10-3.  CORROSION TASK NR:  C53-202-01.  CORROSION LEVEL;  2.  (X)
